# SDR 2008UALA03564

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 150 FOUND CORRODED.  ACCOMPLISHED MAJOR REPAIR AT DEN-REMOVED BEAM 150, TRANSFERRED GALLEY MOUNT FITTING AND 5 CLAMP BRACKETS, PICKED UP HOLES FOR SPLICE AT FWD JOINT.  COMPLETED BEAM 150 INSTALLATION.
